debating would like input

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 3/17/2009 3:40 AM (GMT -7)   
well here it goes..... the prednisone is making me lose handfuls of hair throughout the week. as ya'll know i start radiation next week as well. was going to be this week but my doc went out of town and they wanted to be there for my first week. radiation is going to be localized to my eye. should i just shave my head and wear scarfs whilst doing radiation? and how long off prednisone does it take to stop losing hair?
 
smurf  Smurfy
 
Smurfy Shadow
 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
 
Medications:  Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:17 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
312 Guest(s), 7 Registered Member(s) are currently online.  Details
tickbite666, dolly23, w0hll, rockyfords, Jean123!, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer